MathSciNet Relay Station
MathSciNet bibliographic data
MR2548678 47H10
Ceng, Lu-Chuan; Yao, Jen-Chih Strong convergence of an iterative algorithm for nonself multimaps in Banach spaces. Nonlinear Anal. 71 (2009), no. 10, 4476–4485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement